# SDR UIEA201805010807

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,555 hours, 17,887 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1243
- Condition: Failed
- Location: Rt Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE EICAS MESSAGE WHEN GOING TO IDLE FOR DESCENT.  REMOVED AND REPLACED THE NR 2 ENG IDG IAW AMM 24-11-01-404-024,  OPS AND LEAK CHECKED SATISFACTORY.
